Journal of Applied Mathematics
Volume 1 (2001), Issue 3, Pages 117-139
Matrix variate Kummer-Dirichlet distributions
1Department of Mathematics and Statistics, Bowling Green State University, Bowling Green 43403-0221, OH, USA
2Departamento de Matemáticas, Universidad de Antioquia, Medellín A. A. 1226, Colombia
Received 15 July 2000; Revised 8 June 2001
Copyright © 2001 Arjun K. Gupta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The multivariate Kummer-Beta and multivariate Kummer-Gamma
families of distributions have been proposed and studied recently
by Ng and Kotz. These distributions are extensions of Kummer-Beta
and Kummer-Gamma distributions. In this article we propose and
study matrix variate generalizations of multivariate Kummer-Beta
and multivariate Kummer-Gamma families of distributions.